Hi all. This is my 2nd cycle on 50mg Clomid. Last month I had a surge and on day 29 I got cramps followed by very light, almost zero bleeding (fresh blood). The cramps continued but no proper period. I did a HPT and that was negative. So on what I thought was day 5 of my new cycle and before I started the Clomid again I did another HPT just to be sure as some cramping and spotting I believe is normal when you first conceive. That was negative. I'm now at day 13 and I'm spotting (old blood) and having mild cramps again.
Has anyone had this experience? Is that normal? Your help would be appreciated.
An abnormal menstrual flow following clomiphene can indicate pregnancy (unlikely with 2 negative tests), an false LH surge (ovulation did not really occur), a persistence of the corpus luteum from ovulation.
I suggest you speak with your physician to develop a plan to address where you are in your current cycle.
This information is provided for education purposes and is not a medical consultation. If you have specific questions, please speak with your physician.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.